# SDR CA980608022

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Condition: Failed
- Location: Mlg
- Part time: 7,741 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR DISAGREE WARNING AT RETRACTION AFTER TAKEOFF.  REPLACED MAIN LANDING GEAR SELECTOR VALVE.  PART TC:    6,940.
